What I want to know is what are the side effects of atropine ? I've been taking 2 drops every 4 hours for 3 weeks now ...I feel that atropine helps me more but it makes my eyes blurry and hurts my ovaries ... is it dangerous... should I stop ??? if not how long can I take it and what are the normal or usual dosage of atropine ?
Hi Doctors Im getting botox injection plus atropine drops for the parotid fistula that I have inside my cheek?
Doctor Answers (1)
Botox is very effective in drying up parotid secretions. The fistula will dry up in about 2-3 weeks. How did you get a parotid fistula?
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.